International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2007 / Article

Research Article | Open Access

Volume 2007 |Article ID 029869 | https://doi.org/10.1155/2007/29869

Abdullah M. Alotaibi, "Cesàro Statistical Core of Complex Number Sequences", International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 029869, 9 pages, 2007. https://doi.org/10.1155/2007/29869

Cesàro Statistical Core of Complex Number Sequences

Academic Editor: Piotr Mikusinski
Received05 Dec 2006
Revised29 Mar 2007
Accepted18 May 2007
Published01 Jan 2008

Abstract

We establish some core inequalities for complex bounded sequences using the concept of statistical (C,1) summability.

References

  1. H. Fast, “Sur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241–244, 1951. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  2. T. Šalát, “On statistically convergent sequences of real numbers,” Mathematica Slovaca, vol. 30, no. 2, pp. 139–150, 1980. View at: Google Scholar | MathSciNet
  3. J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  4. M. Mursaleen and O. H. H. Edely, “Statistical convergence of double sequences,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 223–231, 2003. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  5. F. Móricz, “Statistical convergence of multiple sequences,” Archiv der Mathematik, vol. 81, no. 1, pp. 82–89, 2003. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  6. F. Móricz, “Tauberian conditions, under which statistical convergence follows from statistical summability (C,1),” Journal of Mathematical Analysis and Applications, vol. 275, no. 1, pp. 277–287, 2002. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  7. A. A. Scherbakov, “Kernals of sequences of complex numbers and their regular transformations,” Mathematical Notes, vol. 22, pp. 948–953, 1977. View at: Google Scholar
  8. J. A. Fridy and C. Orhan, “Statistical core theorems,” Journal of Mathematical Analysis and Applications, vol. 208, no. 2, pp. 520–527, 1997. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  9. R. P. Agnew, “Cores of complex sequences and of their transforms,” American Journal of Mathematics, vol. 61, no. 1, pp. 178–186, 1939. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  10. B. Choudhary, “An extension of Knopp's core theorem,” Journal of Mathematical Analysis and Applications, vol. 132, no. 1, pp. 226–233, 1988. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  11. H. Çoşkun, C. Çakan, and M. Mursaleen, “On the statistical and σ-cores,” Studia Mathematica, vol. 154, no. 1, pp. 29–35, 2003. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  12. I. J. Maddox, “Some analogues of Knopp's core theorem,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 4, pp. 605–614, 1979. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  13. M. Mursaleen and O. H. H. Edely, “On some statistical core theorems,” Analysis, vol. 22, no. 3, pp. 265–276, 2002. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  14. M. Mursaleen and O. H. H. Edely, “Statistically strongly regular matrices and some core theorems,” International Journal of Mathematics and Mathematical Sciences, no. 18, pp. 1145–1153, 2003. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  15. P. N. Natarajan, “On the core of a sequence over valued fields,” The Journal of the Indian Mathematical Society, vol. 55, no. 1–4, pp. 189–198, 1990. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  16. C. Çakan and B. Altay, “Statistically boundedness and statistical core of double sequences,” Journal of Mathematical Analysis and Applications, vol. 317, no. 2, pp. 690–697, 2006. View at: Google Scholar | MathSciNet
  17. M. Mursaleen, “Almost strongly regular matrices and a core theorem for double sequences,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 523–531, 2004. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  18. M. Mursaleen and O. H. H. Edely, “Almost convergence and a core theorem for double sequences,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 532–540, 2004. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  19. M. Mursaleen and E. Savaş, “Almost regular matrices for double sequences,” Studia Scientiarum Mathematicarum Hungarica, vol. 40, no. 1-2, pp. 205–212, 2003. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  20. R. F. Patterson, “Double sequence core theorems,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 4, pp. 785–793, 1999. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  21. S. Simons, “Banach limits, infinite matrices and sublinear functionals,” Journal of Mathematical Analysis and Applications, vol. 26, pp. 640–655, 1969. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  22. E. Kolk, “Matrix maps into the space of statistically convergent bounded sequences,” Proceedings of the Estonian Academy of Sciences. Physics, Mathematics, vol. 45, no. 2-3, pp. 187–192, 1996, Problems of pure and applied mathematics (Tallinn, 1995). View at: Google Scholar | Zentralblatt MATH | MathSciNet
  23. J. A. Fridy and C. Orhan, “Statistical limit superior and limit inferior,” Proceedings of the American Mathematical Society, vol. 125, no. 12, pp. 3625–3631, 1997. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  24. I. J. Schoenberg, “The integrability of certain functions and related summability methods,” The American Mathematical Monthly, vol. 66, pp. 361–375, 1959. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  25. J. Li and J. A. Fridy, “Matrix transformations of statistical cores of complex sequences,” Analysis, vol. 20, no. 1, pp. 15–34, 2000. View at: Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2007 Abdullah M. Alotaibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views151
Downloads615
Citations

Related articles

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.